Alert archive / Colorado / Winter Storm Warnings in 2008
Winter Storm Warning 10, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this winter storm warning at Nov 4, 2008, 5:16 AM MST for Grand County, Jackson County, Colorado. It took effect at Nov 4, 2008, 6:00 PM MST. It was in force for 22 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 4, 2008, 5:16 AM MST (12:16 UTC)
- In effect from
- Nov 4, 2008, 6:00 PM MST
- Expired
- Nov 5, 2008, 3:55 PM MST
- In force
- 22 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Grand County, CO, Jackson County, CO
The radar
The Cheyenne radar (KCYS), 147 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 5:00 AM MST | HEAVY SNOW 6 | Cameron Pass, CO | |
| Nov 5, 5:00 AM MST | HEAVY SNOW 6 | Rabbit Ears Pass, CO | |
| Nov 5, 8:30 AM MST | SNOW 3 | 2 Sse Tabernash, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 0.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2806 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KBOU 041216 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 516 AM MST TUE NOV 4 2008 COZ031-041830- /O.NEW.KBOU.WS.W.0010.081105T0100Z-081106T0700Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 516 AM MST TUE NOV 4 2008 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MST WEDNESDAY NIGHT. RAIN AND SNOW SHOWERS WILL DEVELOP TODAY...CHANGING TO HEAVY SNOW THIS EVENING. THE SNOW WILL CONTINUE THROUGH WEDNESDAY AND WILL BE HEAVY AT TIMES. STORM TOTAL SNOW ACCUMULATIONS OF 12 TO 24 INCHES ARE EXPECTED. WEST WINDS GUSTING TO AROUND 30 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ COZ033-034-041830- /O.NEW.KBOU.WW.Y.0002.081105T0100Z-081106T0700Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 516 AM MST TUE NOV 4 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MST WEDNESDAY NIGHT. RAIN AND SNOW SHOWERS WILL DEVELOP TODAY...CHANGING TO HEAVY SNOW THIS EVENING. THE SNOW WILL CONTINUE THROUGH WEDNESDAY AND WILL BE HEAVY AT TIMES. STORM TOTAL SNOW ACCUMULATIONS OF 8 TO 18 INCHES ARE EXPECTED. WEST WINDS GUSTING AS HIGH AS 40 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS. A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ GIMMESTAD/RJK
6 follow-up statements
000 WWUS45 KBOU 041827 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1127 AM MST TUE NOV 4 2008 COZ031-050100- /O.CON.KBOU.WS.W.0010.081105T0100Z-081106T0700Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 1127 AM MST TUE NOV 4 2008 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MST WEDNESDAY NIGHT... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MST WEDNESDAY NIGHT. RAIN AND SNOW SHOWERS WILL DEVELOP THIS AFTERNOON...CHANGING TO HEAVY SNOW THIS EVENING. THE SNOW WILL CONTINUE THROUGH WEDNESDAY AND WILL BE HEAVY AT TIMES. STORM TOTAL SNOW ACCUMULATIONS OF 12 TO 18 INCHES ARE EXPECTED. WEST WINDS GUSTING TO AROUND 30 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ COZ033-034-050100- /O.CON.KBOU.WW.Y.0002.081105T0100Z-081106T0700Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 1127 AM MST TUE NOV 4 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MST WEDNESDAY NIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MST WEDNESDAY NIGHT. RAIN AND SNOW SHOWERS WILL DEVELOP THIS AFTERNOON...CHANGING TO HEAVY SNOW THIS EVENING. THE SNOW WILL CONTINUE THROUGH WEDNESDAY AND WILL BE HEAVY AT TIMES. STORM TOTAL SNOW ACCUMULATIONS OF 8 TO 18 INCHES ARE EXPECTED. WEST WINDS GUSTING AS HIGH AS 40 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS. A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KBOU 050056 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 556 PM MST TUE NOV 4 2008 ...WINTER STORM MOVING ACROSS COLORADO... .A STORM SYSTEM WILL MOVE ACROSS COLORADO LATE TONIGHT AND WEDNESDAY BRINGING COLDER TEMPERATURES AND ACCUMULATING SNOWFALL...ESPECIALLY IN THE MOUNTAINS WHERE SEVERAL INCHES OF SNOW WILL FALL. WEST TO NORTHWEST WINDS WILL ALSO BE INCREASING ON WEDNESDAY...PRODUCING BLOWING SNOW OVER THE HIGHER MOUNTAIN PASSES INCLUDING I-70 AND THE APPROACHES TO THE EISENHOWER TUNNEL AND VAIL PASS. ON THE PLAINS...SOME LOCATIONS ARE ALSO EXPECTED TO SEE THE SEASONS FIRST SNOWFALL. ANY ACCUMULATION SHOULD BE 2 INCHES OR LESS. THE SNOW ON THE PLAINS WILL HOLD OFF UNTIL THE LATE NIGHT HOURS TONIGHT AND THEN CONTINUE INTO WEDNESDAY MORNING. COZ031-050700- /O.CON.KBOU.WS.W.0010.081105T0100Z-081106T0700Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 556 PM MST TUE NOV 4 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT... A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT. SNOW WILL BECOME MORE WIDESPREAD AND HEAVIER THIS EVENING AND CONTINUE THROUGH WEDNESDAY. THE SNOW WILL BE HEAVY AT TIMES TONIGHT...WITH SNOWFALL RATES UP TO 2 INCHES PER HOUR IN THE HEAVIER SHOWERS. STORM TOTAL SNOW ACCUMULATIONS OF 6 TO 16 INCHES ARE EXPECTED BY WEDNESDAY EVENING. WEST WINDS GUSTING TO AROUND 30 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ COZ033-034-050700- /O.CON.KBOU.WW.Y.0002.081105T0100Z-081106T0700Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 556 PM MST TUE NOV 4 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT. SNOW SHOWERS WILL CONTINUE TO INCREASE AND BECOME HEAVIER THIS EVENING. THE SNOW WILL THEN CONTINUE THROUGH WEDNESDAY BEFORE DIMINISHING LATE IN THE DAY. STORM TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED. WEST WINDS GUSTING AS HIGH AS 40 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS. A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BARJENBRUCH
000 WWUS45 KBOU 050453 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 953 PM MST TUE NOV 4 2008 ...WINTER STORM MOVING ACROSS COLORADO... .A STORM SYSTEM WILL MOVE ACROSS COLORADO LATE TONIGHT AND WEDNESDAY BRINGING COLDER TEMPERATURES AND ACCUMULATING SNOWFALL...ESPECIALLY IN THE MOUNTAINS WHERE SEVERAL INCHES OF SNOW WILL FALL. WEST TO NORTHWEST WINDS WILL ALSO BE INCREASING ON WEDNESDAY...PRODUCING BLOWING SNOW OVER THE HIGHER MOUNTAIN PASSES INCLUDING I-70 AND THE APPROACHES TO THE EISENHOWER TUNNEL AND VAIL PASS. ON THE PLAINS...SOME LOCATIONS ARE ALSO EXPECTED TO SEE THE SEASONS FIRST SNOWFALL. ANY ACCUMULATION SHOULD BE 2 INCHES OR LESS. THE SNOW ON THE PLAINS WILL HOLD OFF UNTIL THE LATE NIGHT HOURS TONIGHT AND THEN CONTINUE INTO WEDNESDAY MORNING. COZ031-051200- /O.CON.KBOU.WS.W.0010.000000T0000Z-081106T0700Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 953 PM MST TUE NOV 4 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT... A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT. SNOW WILL BE HEAVY AT TIMES THROUGH THE REST OF TONIGHT WITH SNOWFALL RATES UP TO 2 INCHES IN THE HEAVIER SHOWERS. STORM TOTAL SNOW ACCUMULATIONS OF 6 TO 16 INCHES ARE EXPECTED BY THE TIME THE SNOW DIMINISHES WEDNESDAY EVENING. WEST WINDS GUSTING TO AROUND 30 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ COZ033-034-051200- /O.CON.KBOU.WW.Y.0002.000000T0000Z-081106T0700Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 953 PM MST TUE NOV 4 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT. SNOW WILL CONTINUE TONIGHT AND WEDNESDAY...WITH THE HEAVIEST SNOWFALL EXPECTED LATE TONIGHT. THE SNOW WILL THEN GRADUALLY DIMINISH LATE WEDNESDAY WITH STORM TOTAL ACCUMULATIONS OF 6 TO 12 INCHES BY WEDNESDAY EVENING. WEST WINDS GUSTING AS HIGH AS 45 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS AND ABOVE TIMBERLINE. A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BARJENBRUCH
000 WWUS45 KBOU 051208 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 508 AM MST WED NOV 5 2008 ...MORE SNOW FOR THE COLORADO ROCKIES... .A STORM CENTERED OVER NORTHERN COLORADO WILL CONTINUE TO MOVE EAST TODAY. NORTHWEST WINDS WILL INCREASE TODAY WITH COLDER MOIST AIR PRODUCING SNOW SHOWERS OVER THE MOUNTAINS. THE SNOW WILL BE HEAVY AT TIMES...AND INCREASING WINDS WILL PRODUCE AREAS OF BLOWING SNOW IN HIGHER EXPOSED AREAS. ROAD CONDITIONS IN THE HIGHER MOUNTAINS WERE GENERALLY ICY OR SNOWPACKED THIS MORNING AND CHAIN LAWS WERE IN EFFECT FOR TRUCKS IN SOME PLACES. THESE CONDITIONS WILL LIKELY NOT IMPROVE UNTIL LATE TONIGHT. COZ031-051815- /O.CON.KBOU.WS.W.0010.000000T0000Z-081106T0700Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 508 AM MST WED NOV 5 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOW WILL CONTINUE TODAY AND WILL BE HEAVY AT TIMES...THEN TAPER OFF THIS EVENING. STORM TOTAL SNOW ACCUMULATIONS OF 6 TO 16 INCHES ARE EXPECTED. WEST WINDS GUSTING TO AROUND 30 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ COZ033-034-051815- /O.CON.KBOU.WW.Y.0002.000000T0000Z-081106T0700Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 508 AM MST WED NOV 5 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOW WILL CONTINUE TODAY WITH PERIODS OF HEAVY SHOWERS. THE SNOW WILL DIMINISH THIS EVENING. STORM TOTAL ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED. WEST WINDS GUSTING AS HIGH AS 45 MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS AND ABOVE TIMBERLINE. A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ GIMMESTAD
000 WWUS45 KBOU 051834 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1134 AM MST WED NOV 5 2008 ...MORE SNOW FOR THE COLORADO ROCKIES... .SNOWFALL IN THE MOUNTAINS AND HIGH VALLEYS OF NORTH CENTRAL COLORADO WILL INCREASE IN COVERAGE AND INTENSITY AS THE AFTERNOON GOES ON. AS THE LOW PRESSURE TROUGH NOW OVER WYOMING AND NORTHERN COLORADO MOVES EAST OF THE STATE STRONG NORTHWEST WINDS ARE EXPECTED TO INCREASE. THESE STRONG WINDS IS EXPECTED TO ENHANCE SNOWFALL IN THE HIGH COUNTRY...PARTICULARLY OVER NORTH AND WEST FACING MOUNTAIN SLOPES AND UP ALONG THE CONTINENTAL DIVIDE. LIGHT TO MODERATE SNOWFALL...AND BLOWING SNOW PRODUCE BY NORTHWEST WINDS OF 25 TO 50 MPH WILL LIKELY CREATE HAZARDOUS DRIVING CONDITIONS FOR HIGH COUNTRY COMMUTERS THROUGH THIS EVENING. ROAD CONDITIONS IN THE MOUNTAINS...ESPECIALLY OVER MANY OF THE HIGH MOUNTAIN PASSES...WILL REMAIN ICY OR SNOWPACKED THROUGH LATE THIS EVENING. COZ031-060045- /O.CON.KBOU.WS.W.0010.000000T0000Z-081106T0700Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 1134 AM MST WED NOV 5 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOWFALL SHOULD INCREASE AGAIN THIS AFTERNOON...POSSIBLY HEAVY AT TIMES...IN THE PARK..GORE AND RABBIT EARS MOUNTAIN RANGES. THIS SNOWFALL IS EXPECTED TO TAPER OFF THIS EVENING WITH AN ADDITION 2 TO 4 INCHES OF NEW ACCUMULATION BY MIDNIGHT. FURTHERMORE NORTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO AROUND 40 MPH WILL ALSO PRODUCE AREAS OF BLOWING SNOW IN OPEN AREAS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ COZ033-034-060045- /O.CON.KBOU.WW.Y.0002.000000T0000Z-081106T0700Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 1134 AM MST WED NOV 5 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOWFALL SHOULD INCREASE AGAIN THIS AFTERNOON IN THE FRONT RANGE MOUNTAINS OF NORTH CENTRAL COLORADO. THIS SNOWFALL IS EXPECTED TO TAPER OFF BY LATE THIS EVENING. AN ADDITION 2 TO 5 INCHES ARE EXPECTED ON NORTH AND WEST FACING SLOPES AS WELL AS UP ALONG THE CONTINENTAL DIVIDE BY LATE THIS WARNING. NORTHWEST WINDS OF 25 TO 40 MPH AND GUSTS TO AROUND 50 MPH WILL ALSO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BAKER
000 WWUS45 KBOU 052255 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 355 PM MST WED NOV 5 2008 ...MORE SNOW FOR THE COLORADO ROCKIES... .SNOW WILL CONTINUE THROUGH THIS EVENING IN THE MOUNTAINS AND HIGH VALLEYS OF NORTH CENTRAL COLORADO. IN ADDITION NORTHWEST WINDS OF 25 TO 40 MPH WILL ALSO PRODUCE AREAS OF BLOWING AND DRIFTING. STRONG NORTHWEST FLOW AND AN UNSTABLE ATMOSPHERE ON THE BACKSIDE OF A DEEP LOW PRESSURE SYSTEM TRACKING EASTWARD OVER EASTERN WYOMING AND NORTHEAST COLORADO WILL ENHANCE SNOWFALL IN THE NORTHERN COLORADO HIGH COUNTRY THROUGH THIS EVENING. ROAD CONDITIONS IN THE MOUNTAINS...ESPECIALLY OVER MANY OF THE HIGH MOUNTAIN PASSES...WILL REMAIN ICY OR SNOW PACKED THROUGH LATE THIS EVENING. COZ031-060500- /O.CAN.KBOU.WS.W.0010.000000T0000Z-081106T0700Z/ /O.EXA.KBOU.WW.Y.0002.000000T0000Z-081106T0700Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS 355 PM MST WED NOV 5 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOWFALL WILL CONTINUE IN THE MOUNTAINS OF WESTERN JACKSON AND WESTERN GRAND COUNTIES THROUGH LATE THIS EVENING WHERE AN ADDITION 2 TO 4 INCHES OF SNOW MAY ACCUMULATE. IN ADDITION NORTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO AROUND 40 MPH WILL ALSO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COZ033-034-060500- /O.CON.KBOU.WW.Y.0002.000000T0000Z-081106T0700Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK 355 PM MST WED NOV 5 2008 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. SNOW WILL CONTINUE IN THE MOUNTAINS OF NORTHERN AND NORTH-CENTRAL COLORADO THROUGH LATE THIS EVENING. SNOWFALL IS EXPECTED TO TAPER OFF AFTER MIDNIGHT. AN ADDITION 2 TO 4 INCHES OF SNOW ACCUMULATION IS LIKELY TO OCCUR...WITH THE HIGHER AMOUNTS ON HIGH NORTH AND WEST FACING MOUNTAIN SLOPES. NORTHWEST WINDS OF 20 TO 35 MPH AND GUSTS TO AROUND 50 MPH WILL ALSO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...MAINLY IN OPEN AREAS UP AROUND TIMBERLINE. A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BAKER
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at Nov 4, 4:12 AM MST, 1 hour 4 minutes earlier.
Area forecast discussion, Nov 4, 4:12 AM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
412 AM MST TUE NOV 4 2008
.SHORT TERM...NICE BAROCLINIC LEAF HAS DEVELOPED IN WARM ADVECTION
AHEAD OF THE APPROACHING TROUGH. SHOWERS ARE BLOSSOMING ON THE GRAND
JUNCTION RADAR AND SHOULD SPREAD INTO NORTH CENTRAL COLORADO OVER
THE NEXT FEW HOURS. THIS FEATURE APPEARS TO BE PASSING MAINLY THIS
MORNING...PRESUMABLY FOLLOWED BY A LITTLE COOLING ALOFT SO SHOWERS
SHOULD CONTINUE BEHIND IT AS WELL. MODELS CONTINUE TO SHOW ANOTHER
SHOWER BAND DEVELOPING ALONG THE TROUGH AXIS MOVING ACROSS OUR AREA
OVERNIGHT INTO WEDNESDAY MORNING...FOLLOWED BY COLD ADVECTION AND
STRONGER NORTHWEST WINDS. MAIN CHANGES TO FORECAST WILL BE TO
INCREASE SHOWER COVERAGE IN THE MOUNTAINS AND INCREASE SNOW AMOUNTS
SLIGHTLY FOR THE HIGH MOUNTAIN ZONES. INSTABILITY IS PRETTY GOOD
THIS AFTERNOON WITH LIMITED MOISTURE AND GENERALLY UNFAVORABLE
SOUTHWEST FLOW...THEN GOOD COMBINATION OF MOISTURE/INSTABILITY/LIFT
OVERNIGHT WITH LIGHTER WINDS. SNOW MODEL GIVES 3-6 INCHES FOR ZONE
31 WITHOUT THE SYNOPTIC SCALE LIFT FACTORED IN...AND THIS AREA WILL
CONTINUE TO BE FAVORED ON WEDNESDAY IN WNW FLOW SO WE WILL GO AHEAD
WITH A WINTER STORM WARNING THERE AND AN ADVISORY IN THE OTHER HIGH
MOUNTAINS ZONES. SNOW LEVEL STILL LOOKS TO BE AT LEAST 9000 FEET
TODAY...LOWERING TONIGHT BUT PROBABLY IN THE 5000-6000 FOOT RANGE.
STILL A CHANCE OF SEEING SOME FLAKES AROUND DENVER BUT WITH THE
DOWNSLOPE WINDS AND WARM GROUND NO IMPACT EXPECTED IF THERE IS
ANYTHING.
.LONG TERM...MODELS ARE KEEPING GOOD CONSISTENCY WITH THE NEXT
TROUGH. STRONG SOUTHWESTERLY FLOW ALOFT IS PROGGED EARLY WEDNESDAY
WITH THE UPPER TROUGH AXIS MOVING ACROSS FROM 18Z TO 06Z INTO THE
LATE EVENING HOURS OF WEDNESDAY NIGHT. THE MODELS ALSO AGREE ON THE
STRENGTHENING OF THE CLOSED LOW AND ALL LOCATE IT OVER SOUTHEASTERN
SOUTH DAKOTA BY 12Z THURSDAY MORNING. THERE IS STILL STRONG UPWARD
MOTION PROGGED FOR THE FORECAST AREA INTO WEDNESDAY AFTERNOON...WITH
STRONG DOWNWARD MOTION WELL INTO THURSDAY. WEAKER DOWNWARD MOTION
IS PROGGED INTO FRIDAY. THE BOUNDARY LAYER FLOW IS PRETTY UNIFORM
NORTHWESTERLY WEDNESDAY THROUGH THURSDAY NIGHT. ALL DOWNSLOPING
WITH PRETTY DECENT SPEEDS. NO WIND HIGHLIGHT THOUGH. THE MOISTURE
PROGGS INDICATE FAIRLY DEEP MOISTURE FOR THE MOUNTAINS WEDNESDAY AND
WEDNESDAY EVENING. IT DRIES OUT PRETTY GOOD IN THE MOUNTAINS BY
THURSDAY MORNING AND REMAINS THAT WAY INTO FRIDAY MORNING. FOR THE
PLAINS...THE NAM HAS GOOD MOISTURE FURTHER EAST JUST ON WEDNESDAY
MORNING. THE GFS HAS LESS...ESPECIALLY IN THE LOWER LEVELS. THE
REST OF THE DAY HAS OK MOISTURE. MODELS BRING SOME MOISTURE BACK
INTO THE EASTERN PLAINS EARLY THURSDAY MORNING...BUT OVERALL THE
LOWER LEVELS OF THE PLAINS ARE DRY. THIS SET OF MODEL QPF FIELDS
HAS CONSIDERABLY LESS MEASURABLE PRECIPITATION THAN YESTERDAYS 00Z
RUNS INDICATED. THE GFS HAS VERY LITTLE OVER THE PLAINS...EVEN THE
EASTERN AREAS. FOR POPS IN THE MOUNTAINS...THE OROGRAPHIC
ENHANCEMENT IS DECENT ON WEDNESDAY AND WEDNESDAY EVENING. THE
MOISTURE IS FAIRLY DEEP AND LAPSE RATES ARE PRETTY STEEP. THE SNOW
MODELS YIELDS UP TO 10 INCHES OF SNOW IN THE BEST AREAS BETWEEN 12Z
WEDNESDAY AND 12Z THURSDAY. AN ADVISORY LOOKS GOOD...MAYBE A
WARNING IN ZONE 31. WILL TAPPER POPS DOWN TO NEAR NOTHING BY
THURSDAY. FOR THE PLAINS...THERE IS THE SYNOPTIC SCALE ENERGY WITH
THE TROUGH...THATS ABOUT IT. MOISTURE IS POOR OVER THE FOOTHILLS
AND WESTERN PLAINS...ONLY FAIR FOR THE EASTERN PLAINS FROM TIME TO
TIME. 10%-30% POPS WILL SUFFICE FOR THE PLAINS WITH THIS STORM ON
WEDNESDAY. WILL DECREASING POPS WEDNESDAY NIGHT. NONE ON THURSDAY
FOR THE PLAINS. FOR TEMPERATURES...WEDNESDAYS HIGHS ARE 10 TO 14
C COOLER THAN TODAYS EXPECTED READINGS. THURSDAY STAYS COOL WITH
READINGS PRETTY CLOSE TO WEDNESDAYS. FOR THE LATER DAYS...FRIDAY
THROUGH MONDAY...MODELS HAVE NORTH-NORTHWESTERLY FLOW ALOFT FRIDAY
INTO SATURDAY. THERE IS WEAK UPPER RIDGING PROGGED SATURDAY...WITH
AN UPPER TROUGH OR CLOSED LOW FOR LATER SUNDAY INTO MONDAY. WILL
CHANGE LITTLE AT THIS TIME.
&&
.AVIATION...ERRATIC WINDS ARE EXPECTED TODAY...GENERALLY LIGHT BUT
THERE IS A CHANCE OF SOUTHERLY WINDS IN THE 10 TO 20 KNOT RANGE AT
TIMES...MORE LIKELY AT APA THEN AT DEN. WEST TO SOUTHWEST WINDS ARE
EXPECTED TO PREVAIL THIS EVENING AHEAD OF A COLD FRONT...SHIFTING TO
THE NORTHWEST LATE TONIGHT. THERE IS A 40 PERCENT CHANCE OF CEILINGS
BELOW 5000 FEET AT TIMES OVERNIGHT WITH VIRGA OR SHOWERS PASSING
OVER.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING TONIGHT
THROUGH WEDNESDAY EVENING WESTERN JACKSON/WESTERN GRAND
COUNTY MOUNTAINS..ZONE 31.
WINTER WEATHER ADVISORY TONIGHT THROUGH WEDNESDAY EVENING
FRONT RANGE MOUNTAINS...ZONES 33 AND 34.
GIMMESTAD/RJKHazardous weather outlook, Nov 3, 11:22 AM MST, 17 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...DELAYED NATIONAL WEATHER SERVICE DENVER CO 1122 AM MST MON NOV 03 2008 COZ030>051-041300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1122 AM MST MON NOV 03 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE WILL ONLY BE A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS THROUGH TONIGHT IN THE MOUNTAINS. A COLD FRONT THAT PASSED OVER THE REGION LAST NIGHT WILL BRING COOLER BUT STILL MILD TEMPERATURES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A POTENT PACIFIC STORM SYSTEM WILL BRING SNOW...COLDER TEMPERATURES AND GUSTY WINDS TO THE MOUNTAINS AND HIGH VALLEYS OF NORTH CENTRAL COLORADO BEGINNING TUESDAY AFTERNOON. WINTER-LIKE CONDITIONS ARE EXPECTED TO CONTINUE IN THE HIGH COUNTRY THROUGH WEDNESDAY AS THIS STORM SYSTEM MOVES ACROSS THE REGION. SIGNIFICANT SNOW ACCUMULATION MAY OCCUR...MAINLY OVER THE HIGH MOUNTAIN PASSES AND WEST FACING MOUNTAIN SLOPES BY WEDNESDAY AFTERNOON. MEANWHILE LOWER ELEVATIONS WILL BE ALSO IMPACTED BY THIS WEATHER SYSTEM...MAINLY IN THE FORM OF COLDER TEMPERATURES AND GUSTY WINDS. WHILE THE PLAINS MAY SEE PRECIPITATION LATE TUESDAY NIGHT AND WEDNESDAY...IT WOULD APPEAR MOST OF THIS SHOWERY PRECIPITATION WILL BE LIGHT AND CONFINED MAINLY TO THE NORTHEAST CORNER OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MEIER/BAKER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 5:16 AM MST | Winter Weather Advisory | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 43 hr |
Nearby
Winter Storm Warnings in Colorado, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.